An integral involving general polynomials and the $H$-function of several complex variables
AbstractThe aim of this paper is to derive an integral pertaining to a product of Fox's $ H $-function , general polynomials given by Srivastava [6, p.185, Eq.(7)] and $ H $-function of several complex variables given by Srivastava and Panda [7, p.271, Eq. (4.1)] with general arguments of quadratic nature. The integral thus obtained is believed to be one of the most general integral established so far. The findings of this paper are sufficiently general in nature and are capable of yielding numerous (known or new) results involving classical orthogonal polynomials hitherto scattered in the literature.
How to Cite
Chaurasia, V. B. L., & Shekhawat, A. S. (2005). An integral involving general polynomials and the $H$-function of several complex variables. Tamkang Journal of Mathematics, 36(3), 255-260. https://doi.org/10.5556/j.tkjm.36.2005.118